# SDR HYIA404BCNGEAR

- Difficulty date: November 21, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N494BC
- Make and model: Cessna 402C
- Aircraft serial: 402C0308
- Aircraft time: 23,938 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 520010785
- Condition: Split
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE RT HYD FLOW LIGHT BEGAN TO FLICKER, FOLLOWED SHORTLY THEREAFTER BY THE LT HYD FLOW LIGHT. COMPLETED HYD FLOW "LIGHT ILLUMINATED IN FLIGHT" CHECKLIST. ON DESCENT, LOWERED LANDING GEAR; GREEN NOSE WHEEL GEAR INDICATION LIGHT DID NOT ILLUMINATE. COMPLETED "GEAR WILL NOT EXTEND HYDRAULICALLY" CHECKLIST; THE GREEN NOSE WHEEL DOWN AND LOCKED LIGHT STILL DID NOT ILLUMINATE.  DECLARED AN EMERGENCY WITH CAPE APPROACH AND DIVERTED. COMPLETED "LANDING WITH A DEFECTIVE NOSE GEAR CHECKLIST" AND LANDED RUNWAY 24.  NOSE GEAR COLLAPSED ON LANDING.  MX FOUND HYD SYS FLUID DEPLETED.
